Couldn't find what you looking for?

TRY OUR SEARCH!

I had medical abortion six weeks ago, I bled a lot during the abortion and afterwards the bleeding was something like I have when I'm on my period. The bleeding has been going on for six weeks now and this week it got really heavy and there was a lot of blood clots which I guess is my period. But the problem is I have headache, I feel tired all the time and I feel like I can't concentrate at all. My skin is also very dry. So has the blood loss caused iron deficiency? Would taking iron supplements help? 

Also should I be worried about the bleeding, the paper I got from the doctor said the bleeding may last from 6 days to 6 weeks but I'm so sick of bleeding all the time.

Loading...

I bled for 4 weeks after, then the flow became VERY heavy and I had a lot of large clots coming out. I called the nurse practitioner at the clinic and was told it is NOT normal to have many large clots so much later. She suggested I go back to the clinic the next day and to fast from midnight on- in case I had to have a D&C. When I went in, they checked my blood levels and I had become anemic. They did do a D&C (at no extra cost) and now I am hardly bleeding at all. If you're in a situation like OP's, you should definitely get checked out- ESPECIALLY if you feel weak, dizzy, or have headaches.
Reply

Loading...